# SDR MALA975642

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Duct
- Part number: NH24668161
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3112 - OUTBOUND OUT OF DTW, RIGHT ENGINE INTAKE HEAT CYCLING EVERY 30 SECONDS.  DUE TO WEATHER, AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LOWER INLET DUCT.  ALL CHECKS GOOD. (X)
